2231-3915 (Online)
2231-3907 (Print)

Author(s): Jagjit Singh


DOI: Not Available

Address: Jagjit Singh
Department of Mathematics, Govt. College Chowari District Chamba (H.P.)-176302, India
*Corresponding Author

Published In:   Volume - 4,      Issue - 1,     Year - 2014

Cite this article:
Dr Jagjit Singh. Goldbach Conjectur and Composite Numbers. Int. J. Tech. 4(1): Jan.-June. 2014; Page 67-70

Recomonded Articles:

Author(s): Jagjit Singh

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 

Recent Articles